# SDR CA110815005

- Difficulty date: August 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 777333ER
- Aircraft time: 16,445 hours
- Engine: Ge GE90115B
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) CREW ADVISED FLIGHT DISPATCH AND MOC OF A BURNING ODOR COMING FROM NR 2 GALLEY. ALL OVENS AND CHILLERS WERE SHUTDOWN, ODOR DISSIPATED.  ELECTRICAL ODOR FROM GALLEY NR 2  5HRS INTO FLT.  OVENS TURNED OFF AND CHILLER OFF ODOR DISSIPATED.  LT NR 2 GALLEY SHUTDOWN FOR REMAINDER OF FLT.  ALL ELECTRICAL COMPONENTS OF L2/R2 GALLEY OPERATED, NO FAULT FOUND.  OVENS INSPECTED AND CHECK OK.  CHILLER INSPECTED AND FILTER CLEANED, CHECKS OK.  ACFT CONSIDERED SERVICEABLE.
